NUROFEN Ultima 0.2g + 0.5g x 24 tablets

Reckitt Benckiser Poland SA


£14.99 £20.00




  • NUROFEN ULTIMA is a drug containing a combination of two active substances: ibuprofen and paracetamol, which effectively relieve pain and affect the body temperature in the course of fever.

Composition:
Each tablet contains 200mg of ibuprofen and 500mg of paracetamol, croscarmellose sodium, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, stearic acid, tablet coating: polyvinyl alcohol, titanium dioxide, talc, macrogol, potassium aluminosilicate, polysorbate.

Action:
Nurofen Ultima is the strength of two active substances - ibuprofen and paracetamol, which help to combat ailments such as migraine, mild to moderate headache, bone pain and muscle pain, and menstrual pain. Nurofen Ultima is also a great recipe for toothache, rheumatic pains and pains associated with colds and flu.

Contraindications:
- allergy to the components of the preparation 
- stomach ulcers 
- perforation or bleeding 
- use of other drugs from NSAID or acetylsalicylic acid at a dose higher than 75mg / 24h

Indications:
It is recommended to take the drug in the case of pain of various origins of a small and average degree of severity. Also used for symptoms of colds and flu.

Dosing:
For adults, use 1 tablet. with a meal or drink x max 3 / 24h (keeping the interval between doses of at least 6 hours). When the symptoms do not disappear, use a maximum of 2 tables. up to x 3 / 24h. Do not take the drug for more than 3 days.